Alert archive / California / Small Craft Advisories in 2017
Small Craft Advisory 88, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Aug 21, 2017, 2:29 AM PDT. It took effect at Aug 21, 2017, 3:00 AM PDT. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Aug 21, 2017, 2:29 AM PDT (09:29 UTC)
- In effect from
- Aug 21, 2017, 3:00 AM PDT
- Expired
- Aug 22, 2017, 1:46 AM PDT
- In force
- 23 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
325 WHUS76 KEKA 210929 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 229 AM PDT MON AUG 21 2017 PZZ470-211600- /O.CAN.KEKA.GL.W.0041.000000T0000Z-170821T1800Z/ /O.NEW.KEKA.SE.W.0021.170821T1000Z-170821T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 229 AM PDT MON AUG 21 2017 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING, WHICH IS IN EFFECT UNTIL 9 AM PDT THIS MORNING. THE GALE WARNING HAS BEEN CANCELLED. * WAVES...N 11 TO 14 FT AT AROUND 10 SECONDS...SUBSIDING THROUGH TODAY. * WINDS...N WIND DIMINISHING TO 10 TO 20 KT WITH HIGHER GUSTS BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT,OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ475-211730- /O.CAN.KEKA.GL.W.0041.000000T0000Z-170821T1800Z/ /O.NEW.KEKA.SC.Y.0088.170821T1000Z-170821T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 229 AM PDT MON AUG 21 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...N 10 TO 20 KT WITH HIGHER GUSTS. WINDS WILL DIMINISH THROUGH TODAY. * WAVES...N 7 TO 12 FT AT AROUND 7 SECONDS...SUBSIDING THROUGH TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-211600- /O.CAN.KEKA.SC.Y.0087.000000T0000Z-170821T1800Z/ /O.NEW.KEKA.SC.Y.0088.170821T1000Z-170821T1600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 229 AM PDT MON AUG 21 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 9 AM PDT THIS MORNING. * WINDS...N 5 TO 15 KT. * WAVES...NW 7 TO 10 FT AT AROUND 8 SECONDS. LOCALLY HIGHER WAVES NEAR POINT ST GEORGE AND CAPE MENDOCINO. WAVES WILL BE SUBSIDING THROUGH TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-211030- /O.CAN.KEKA.SC.Y.0087.000000T0000Z-170821T1200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 229 AM PDT MON AUG 21 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. THIS WILL BE THE FINAL STATEMENT ISSUED FOR THIS EVENT. $$
5 follow-up statements
383 WHUS76 KEKA 211515 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 815 AM PDT MON AUG 21 2017 PZZ470-212315- /O.CAN.KEKA.SE.W.0021.000000T0000Z-170821T1600Z/ /O.EXB.KEKA.SC.Y.0088.000000T0000Z-170822T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 815 AM PDT MON AUG 21 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PDT TUESDAY... ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 5 AM PDT TUESDAY. THE HAZARDOUS SEAS WARNING HAS BEEN CANCELLED. * WINDS...N 10 TO 20 KT WITH GUSTS FROM 25 TO 30 KT. * WAVES...NW 6 TO 11 FT AT AROUND 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-212315- /O.EXT.KEKA.SC.Y.0088.000000T0000Z-170822T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 815 AM PDT MON AUG 21 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WINDS...N 5 TO 15 KT. * WAVES...NW 6 TO 8 FT AT AROUND 7 SECONDS. LOCALLY HIGHER WAVES NEAR POINT ST GEORGE AND CAPE MENDOCINO. WAVES WILL BE SUBSIDING THROUGH TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-212315- /O.EXT.KEKA.SC.Y.0088.000000T0000Z-170822T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 815 AM PDT MON AUG 21 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT TUESDAY... * WINDS...N 10 TO 20 KT WITH GUSTS TO 25 KT. WINDS WILL DIMINISH THROUGH TODAY. * WAVES...N 6 TO 11 FT AT AROUND 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
718 WHUS76 KEKA 212135 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 235 PM PDT MON AUG 21 2017 PZZ470-220545- /O.EXT.KEKA.SC.Y.0088.000000T0000Z-170823T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 235 PM PDT MON AUG 21 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT TUESDAY... * WINDS...N 10 TO 20 KT WITH OCCASIONAL GUSTS TO 25 KT. * WAVES...NW 6 TO 10 FT AT AROUND 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-220000- /O.CON.KEKA.SC.Y.0088.000000T0000Z-170822T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 235 PM PDT MON AUG 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * WINDS...N 5 TO 15 KT. * WAVES...NW 6 TO 8 FT AT AROUND 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-220545- /O.CON.KEKA.SC.Y.0088.000000T0000Z-170822T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 235 PM PDT MON AUG 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY... * WINDS...N 10 TO 20 KT WITH OCCASIONAL GUSTS TO 25 KT. * WAVES...N 6 TO 9 FT AT AROUND 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
383 WHUS76 KEKA 212352 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 452 PM PDT MON AUG 21 2017 PZZ450-220300- /O.EXT.KEKA.SC.Y.0088.000000T0000Z-170822T0300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 452 PM PDT MON AUG 21 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING... * WINDS...N 5 TO 15 KT. * WAVES...NW 6 TO 8 FT AT AROUND 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WAVE CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS, SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-220800- /O.CON.KEKA.SC.Y.0088.000000T0000Z-170823T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 452 PM PDT MON AUG 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY... * WINDS...N 10 TO 20 KT WITH OCCASIONAL GUSTS TO 25 KT. * WAVES...NW 6 TO 10 FT AT AROUND 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-220800- /O.CON.KEKA.SC.Y.0088.000000T0000Z-170822T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 452 PM PDT MON AUG 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY... * WINDS...N 10 TO 20 KT WITH OCCASIONAL GUSTS TO 25 KT. * WAVES...N 6 TO 9 FT AT AROUND 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
184 WHUS76 KEKA 220351 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 851 PM PDT MON AUG 21 2017 PZZ470-221200- /O.CON.KEKA.SC.Y.0088.000000T0000Z-170823T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 851 PM PDT MON AUG 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT TUESDAY... * WINDS...N 10 TO 15 KT WITH OCCASIONAL GUSTS TO 20 KT. * WAVES...NW 6 TO 10 FT AT AROUND 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-221200- /O.CON.KEKA.SC.Y.0088.000000T0000Z-170822T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 851 PM PDT MON AUG 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY... * WINDS...N 10 TO 15 KT WITH OCCASIONAL GUSTS TO 20 KT. * WAVES...N 6 TO 9 FT AT AROUND 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
161 WHUS76 KEKA 220846 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 146 AM PDT TUE AUG 22 2017 PZZ470-221000- /O.CAN.KEKA.SC.Y.0088.000000T0000Z-170823T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 146 AM PDT TUE AUG 22 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. THIS WILL BE THE FINAL STATEMENT ISSUED FOR THIS EVENT. $$ PZZ475-221000- /O.CAN.KEKA.SC.Y.0088.000000T0000Z-170822T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 146 AM PDT TUE AUG 22 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. THIS WILL BE THE FINAL STATEMENT ISSUED FOR THIS EVENT. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Aug 20, 3:38 PM PDT, 10 hours 51 minutes earlier.
Area forecast discussion, Aug 20, 3:38 PM PDT, 10 hours 51 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
338 PM PDT Sun Aug 20 2017
.SYNOPSIS...Northeasterly winds will continue to transport smoke
across the Redwood Coast through Monday. Otherwise, thunderstorms
will be possible over portions of Trinity and northeastern
Mendocino Counties during the afternoon and evening hours of
Monday, Tuesday, and Wednesday.
&&
.DISCUSSION...An offshore directed surface pressure gradient
located over far NWRN CA is forecast to completely dissipate by
Monday afternoon, with onshore winds developing in its wake. This
should aid in gradually cutting off the Redwood Coast from the
steady stream of thick inland wildfire smoke spreading SSW from
Siskiyou, Curry, and far eastern Del Norte Counties.
Otherwise, a weak upper low is evolving offshore from SRN CA.
Model guidance indicates that moisture, along with cooler midlevel
temperatures, will spread north-northwest from the upper low
through midweek. This will yield an environment favorable for
isolated thunderstorms over the Yolla Bolly Mountains during
Monday afternoon. Thereafter, thunderstorm coverage will increase
Tuesday afternoon/evening from northeastern Mendocino County
north across much of Trinity County. Thunderstorm potential will
become more marginal during Wednesday as drier midlevel westerlies
spread across the region.
After Wednesday, an upper ridge is forecast to amplify over the
WRN CONUS, which will favor moderating temperatures across the
interior.
&&
.AVIATION...Wildfire smoke continues to wreak havoc with the
coastal terminals today with persistent MVFR to occasional IFR
ceilings and visibilities due to this smoke. This pattern will
persist tonight and into tomorrow before a gradual wind shift
occurs that should help to mitigate the smoke coverage across the
region.
Tonight marine stratus should come back to KACV dropping
conditions to IFR sometime around midnight or possibly sooner.
With strong winds still at KCEC am not expecting much stratus to
make it into the terminal until early in the morning however if
winds cease a little earlier than expected this stratus may
materialize sooner. Either way stratus/smoke should keep KACV and
KCEC in at least MVFR conditions through tomorrow with periods of
IFR possible. KUKI did get stratus and fog early this morning and
with a similarly deep marine layer and southerly winds this
possibility could exist for tomorrow morning as well. If the
stratus does make it in to KUKI I would expect it to burn off by
late morning leaving the terminal in VFR conditions for the rest
of the day. /WCI
&&
.MARINE...Gale conditions will continue to occur across the outer
waters through tomorrow morning. Very large and steep seas will
also persist through tomorrow morning and then gradually begin to
decrease through the early part of the week. The inner waters will
have a small craft advisory in effect through early tomorrow
morning as well for winds and large steep waves. In addition, a
hazardous seas warning is in effect for the northern inner waters
till later tonight for very large and steep seas. Tomorrow
afternoon conditions will improve for the southern inner waters
however strong winds may still be possible near Cape Mendocino
however the spatial coverage is too small to continue to the small
craft advisory for that zone. By late Tuesday conditions across
all marine zones will calm with smaller seas and weaker winds.
Conditions will start to deteriorate yet again Friday and persist
through the weekend. /WCI
&&
.FIRE WEATHER...Occasional gusts out of the northeast from 20-30
mph are forecast to diminish this evening. Otherwise,
thunderstorms will be possible during the afternoon/evening hours
of Monday, Tuesday, and Wednesday over portions of Trinity and
northeastern Mendocino Counties. Slow storm motions will favor
wetting rainfall beneath individual storms. However, warmer and
drier conditions during late week could allow holdover fires to
continue to burn and eventually strengthen.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until
11 AM PDT Monday for PZZ450.
Hazardous Seas Warning until 11 PM PDT this evening for PZZ450.
Gale Warning until 11 AM PDT Monday for PZZ470-475.
Small Craft Advisory until 5 AM PDT Monday for PZZ455.
&&
Visit us at http://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka
For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.pngHazardous weather outlook, Aug 20, 4:13 AM PDT, 22 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 413 AM PDT Sun Aug 20 2017 CAZ101-103>106-109-110-112-113-211115- Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Northern Humboldt Interior-Southern Humboldt Interior- Mendocino Coast-Northwestern Mendocino Interior- Southwestern Mendocino Interior-Southeastern Mendocino Interior- 413 AM PDT Sun Aug 20 2017 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ102-211115- Del Norte Interior- 413 AM PDT Sun Aug 20 2017 ...RED FLAG WARNING IN EFFECT UNTIL 8 AM PDT THIS MORNING... This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. A Red Flag Warning is currently in effect for locations above 1500 feet across interior Del Norte County late through this morning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ107-108-111-211115- Northern Trinity-Southern Trinity-Northeastern Mendocino Interior- 413 AM PDT Sun Aug 20 2017 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Isolated thunderstorms are possible over portions of Trinity and northeastern Mendocino Counties during the afternoon and evening hours of Monday, Tuesday, and Wednesday. The best chance will be Tuesday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 2:29 AM PDT | Hazardous Seas Warning | EKA | 6 hr | |
| Aug 21, 3:20 AM PDT | Fire Weather Watch | EKA | 11 hr | |
| Aug 21, 2:11 PM PDT | Red Flag Warning | EKA | 33 hr |
Nearby
Small Craft Advisories in California, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.